Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2011, Volume 202, Issue 6, Pages 909–934
DOI: https://doi.org/10.1070/SM2011v202n06ABEH004171
(Mi sm7682)
 

This article is cited in 5 scientific papers (total in 5 papers)

Approximative compactness and nonuniqueness in variational problems, and applications to differential equations

I. G. Tsar'kov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
References:
Abstract: The paper is concerned with the study of sets which are approximatively compact with respect to a family of functionals obtained by subtracting affine functionals from some fixed base functional. Nonconvexity of the base functional is shown to imply the minimum in a variational problem with some modified functional is not unique. The results obtained are applied to a specific equation involving the q-Laplacian.
Bibliography: 7 titles.
Keywords: approximative compactness, variational problem, nonlinear differential equation.
Received: 20.01.2010 and 29.09.2010
Bibliographic databases:
Document Type: Article
UDC: 517.518.8+517.972+517.982.256
MSC: 41A65, 35A02
Language: English
Original paper language: Russian
Citation: I. G. Tsar'kov, “Approximative compactness and nonuniqueness in variational problems, and applications to differential equations”, Sb. Math., 202:6 (2011), 909–934
Citation in format AMSBIB
\Bibitem{Tsa11}
\by I.~G.~Tsar'kov
\paper Approximative compactness and nonuniqueness in variational problems, and applications to differential equations
\jour Sb. Math.
\yr 2011
\vol 202
\issue 6
\pages 909--934
\mathnet{http://mi.mathnet.ru/eng/sm7682}
\crossref{https://doi.org/10.1070/SM2011v202n06ABEH004171}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2849316}
\zmath{https://zbmath.org/?q=an:1235.46075}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202..909T}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000294703200014}
\elib{https://elibrary.ru/item.asp?id=19066287}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052735985}
Linking options:
  • https://www.mathnet.ru/eng/sm7682
  • https://doi.org/10.1070/SM2011v202n06ABEH004171
  • https://www.mathnet.ru/eng/sm/v202/i6/p133
  • This publication is cited in the following 5 articles:
    1. I. G. Tsar'kov, “$\theta$-metric function in the problem of minimization of functionals”, Izv. Math., 88:2 (2024), 369–388  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. G. Tsar'kov, “Chebyshev Sets with Piecewise Continuous Metric Projection”, Math. Notes, 113:6 (2023), 840–849  mathnet  crossref  crossref
    3. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    5. Saint Raymond J., “Characterizing Convex Functions by Variational Properties”, J. Nonlinear Convex Anal., 14:2 (2013), 253–262  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:683
    Russian version PDF:240
    English version PDF:23
    References:100
    First page:21
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025